# SDR REXA2022100502198

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324294S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.333 STRINGER SPLICE AT 22R IS CORRODED.	INSTALLED NEW STR SPLICE 22R P/N SH670-32429-4S AT FS 333 IAW CRJ-900 SRM 51-42-06-001-001-A01
